| Model Number |
MICL 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, micl 12.6, -09.5 diopter, implantable collamer lens tore during loading.No patient injury.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.